Hokkaido Mathematical Journal

IMAIZUMI Taishi, KATO Shin,

Flux of simple ends of maximal surfaces in ${\bf R}^{2,1}$.

Hokkaido Mathematical Journal, 37 (2008) pp.561-610

Fulltext

PDF

Abstract

Simple ends of maximal surfaces in R^{2,1} naturally correspond to catenoidal or planar ends of minimal surfaces in R^3. We study some properties of flux of simple ends, which are different from those of catenoidal or planar ends. We also give a classification of maximal surfaces of genus zero with 3 simple ends.

MSC(Primary)53C42
MSC(Secondary)58E12
Uncontrolled Keywordsmaximal surface, flux formula, simple end.